| Model Number |
M00560311 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Failure to Cut (2587); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code (a050702) captures the reportable event of (device failure to cut).
Event or Problem Description
It was reported to boston scientific corporation that a sensation snare was used in the digestive tract during an endoscopic polypectomy procedure performed on (b)(6) 2026.During the procedure, the physician was unable to successfully cut the target polyp.When the metal wire was tightened, the polyp would slip off.The support was insufficient due to the working length being too short.The procedure was completed with an alternative device.There were no patient complications reported as a result of this event.